MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 68-120
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: fold creases, curved opening, wear abrasion, observed void >1 mm in non-textured, valve-to shell-bond area.The leak test and microscopic analysis was performed which identified: a curved smooth opening on anterior side in the same location of crease assessed as fold flaw opening.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is a crease smooth opening assessed as fold flaw opening.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported a left side rupture.Device has been explanted.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
COSTA RICA
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key15650414
Report Number9617229-2022-32156
Device Sequence Number2454850
Product Code FWM
UDI-Device Identifier10888628000155
UDI-Public10888628000155
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2016
Device Model Number68-120
Device Catalogue Number68-120
Device Lot Number2270436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight58 KG
Patient RaceWhite